# SDR ABXA030006

- Difficulty date: December 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 79,049 hours, 25,662 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 47713921
- Condition: Loose
- Location: Lt Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR ACTUATING CYLINDER RETRACT PIN WAS LOOSE, DUE TO WORN RETRACT PIN BOSS BUSHING. DISASSEMBLED LT MAIN LANDING GEAR ACTUATOR CYLINDER, REMOVED RETRACT PIN BOSS BUSHING. INSPECTED BORE, MANUFACTURED BUSHING. INSTALLED AND REASSEMBLED IAW REA D832-44219 AND REA D832-45979MR, NEA 32130001-001.
